# SDR CA960116007

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6001A11
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pins And Bearing
- Condition: Corroded
- Location: Mlg
- Part time: 5,537 hours
- Component: Rotol, 6008508071
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)MAIN LANDING GEAR SHOCK STRUT ATTACH PINS AND BEARINGS CORRODED AND SOME WEAR PROBLEMS AS WELL.
